# SDR ASAA0010122

- Difficulty date: August 26, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 20, THE EMERGENCY FLOOR LIGHTING ILLUMINATED AT ROW 14.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
